# SDR 9809561141

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E, J

## Discrepancy

WHILE AT CRUISE FL330, THE NR 2 ENGINE COMPRESSOR STALLED.  ALL NR 2 PARAMETERS ROLLED BACK TO FLIGHT IDLE.  THE ENGINE DID NOT RESPOND TO POWER LEVER INPUTS AND WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  THE CREW DID ATTEMPT ONE RESTART AT FL290 WHICH WAS UNSUCCESSFUL.  MAINTENANCE FOUND A FUEL LINE FROM THE EVC TO THE STATOR VANE ACTUATOR CRACKED.
